Fouvry, étienne
Sur les propriétés de divisibilité des nombres de classes des corps quadratiques
Bulletin de la Société Mathématique de France, Tome 127 (1999) no. 1 , p. 95-113
Zbl 0993.11046 | MR 2000f:11145
doi : 10.24033/bsmf.2343
URL stable : http://www.numdam.org/item?id=BSMF_1999__127_1_95_0

Bibliographie

[Be]Belabas (K.). - Crible et 3-rang des corps quadratiques, Annales Inst. Fourier, t. 46, 1996, p. 909-949. Numdam | MR 98b:11112 | Zbl 0853.11088

[BF]Belabas (K.), Fouvry (E.). - Sur le 3-rang des corps quadratiques de discriminant premier ou presque premier, à paraître dans Duke Math. J. Zbl 01425219

[CL]Cohen (H.), Lenstra (H.W.). - Heuristics on class groups of number fields, Number Theory, Noordwiijkerhout 1983 Proceedings, Lecture Note Math., Springer-Verlag, t. 1068, 1984, p. 33-62. MR 85j:11144 | Zbl 0558.12002

[DF]Daniel (S.), Fouvry (E.). - On real quadratic fields with odd class number, Math. Annalen, t. 313, 1999, p. 371-384. MR 2000a:11127 | Zbl 0929.11048

[Da]Davenport (H.). - On the class number of binary cubic forms, I, J. London Math. Soc., t. 27, 1951, p. 183-192 ; erratum, ibid., t. 27, 1951, p. 512. Zbl 0044.27002

[DH1]Davenport (H.), Heilbronn (H.). - On the density of discriminants of cubic fields, Bull. London Math. Soc., t. 1, 1969, p. 345-348. MR 40 #7223 | Zbl 0211.38602

[DH2]Davenport (H.), Heilbronn (H.). - On the density of discriminants of cubic fields, II, Proc. Roy. Soc. London A., t. 322, 1971, p. 405-420. MR 58 #10816 | Zbl 0212.08101

[Fo]Fouvry (E.). - Consequences of a result of N. Katz and G. Laumon concerning trigonometric sums. - Preprint.

[He]Herz (C.S.). - Construction of class fields, in Seminar on Complex Multiplication, Lecture Notes in Mathematics, Springer Verlag, t. 21, 1966. MR 34 #1278

[KaLa]Katz (N.), Laumon (G.). - Transformation de Fourier et majoration de sommes exponentielles, Publ. Math. I.H.E.S., t. 62, 1985, p. 145-202 ; corrigendum, t. 69, p. 233. Numdam | MR 87i:14017 | Zbl 0603.14015

[NaHo]Nakagawa (J.), Horie (K.). - Elliptic curves with no torsion points, Proc. Amer. Math. Soc., t. 104, 1988, p. 20-25. MR 89k:11113 | Zbl 0663.14023